Cosmetic Allergy?

Illustration of Cosmetic Allergy?
Illustration: Cosmetic Allergy? maccablo.com

, I am 18 years old, my skin was initially spotty when I was in junior high school. When I graduated from college, I tried a brand of face lightening cream which was already popular and even sold in minimarkets too. When I use night cream in the morning, my face is red, has a lot of juices, itchy and very hot, my skin also feels thick. Even your eyes look narrow. In the morning I immediately compress cold but red, and my face feels thick still there, itching and beruntus has reduced, how is this?

1 Answer:

Hello, we're

Thank you for asking HealthReplies.com

complaints that you experience may be caused by allergies or irritants to the substances contained in the cream, before I do not know what cream you are using and what is contained, everyone has a different skin condition, some are suitable and some are not. You should stop the cream and immediately consult a dermatologist by bringing the cream that you are using, so that the doctor can do a direct examination and can provide therapy and treatment for complaints and creams and drugs taken. but if you experience things such as shortness of breath after taking it immediately bring yourself to the nearest hospital.

There are a few tips you can do:

 while you can take antihistamines which are sold freely in pharmacies for a while with the doses listed after that immediately to the doctor the next day always check the cream you use such as BPOM, expiration period and the content of the cream some dangerous ingredients that are often used in whitening creams without the proper dosage : mercury, hydroquinone, rhododenol, steroids, ascorbic acid, etc. before using the cream on the face, you should do a cream test by applying cream on the inside of the forearm or behind the ear and then plastered for 24 hours. Should not be exposed to water. Then remove the tape and check for signs of itching, redness, blisters, peeling, or pain in the skin. safe whitening creams should be used only on the advice of a dermatologist after a direct examination. avoid using whitening creams that are sold online. You can read the article: the causes of skin allergies and cure, the bad effects of whitening creams, and how to choose whitening creams.

Thus the info I can give

hopefully can help you

thank you

: by

Related Question

Supplements For People With Hepatitis?

Supplements For People With Hepatitis?

(2 months ago)

. I want to ask what supplements or vitamins are good for liver cell regeneration for people with hepatitis B?...

Nose Ingested Antiseptic Fluid?

Nose Ingested Antiseptic Fluid?

(5 months ago)

When I take a shower, I mix dettol liquid into the water and then put it in my nose, which causes me to be unable to smell, how do I treat it?...

Solution To Overcome Excessive Sweating?

Solution To Overcome Excessive Sweating?

(2 years ago)

I am a 22 year old wandi .. I have complaints about excessive sweating that I experience, especially in the palms and legs. Even though I am not in the midst of doing activities, m...

Leave a Reply

Your email address will not be published.